# SDR 29GA2016102200001

- Difficulty date: October 21, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 39,504 hours, 35,053 cycles
- Engine: Ge CT79B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: D49412D001
- Part serial: 3481190
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLIGHT 56 PBI-TPA, GEAR "IN-TRANSIT" LIGHTS DO NOT ILLUMINATE WHEN RAISING GEAR.  THEY DO COME ON WHEN GEAR IS LOWERED.  R/R LANDING GEAR CONTROL UNIT IAW AMM 32-31-05-02.  OPS CHECKS GOOD.  PERFORMED FUNCTIONAL CHECK OF RETRACTION AND EXTENSION SYSTEM IAW AMM 32-30-00-05.  TESTS GOOD.
